# SDR FDEA202009162225

- Difficulty date: September 16, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755614
- Condition: Delaminated
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, MAIN DECK CARGO COMPARTMENT FLOOR PANEL NUMBER 272EF AT STATION 1361 TO STATION 1481, FOUND ACCESS DOOR HOLE EDGE DELAMINATED.  DELAMINATED FLOOR PANEL 272EF AT CABIN STATION 1361 TO STATION 1481 REMOVED, AS PER AMM 53-21-04.  FLOOR PANEL 272EF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION REVISION R.  FABRICATED FLOOR PANEL 272EF INSTALLED, AS PER AMM 53-21-04.  REPAIR CLASSIFIED MAJOR, AS PER GMM 6-2-100.
